Skip to Content

I take gabapentin for nerve pain will it mix with the pain medication tramadol?

Responses (2)

Anonymous 2 Feb 2011

Hello,

Interactions between your selected drugs

gabapentin ↔ tramadol
Applies to: gabapentin, tramadol
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Other drugs that your selected drugs interact with

gabapentin interacts with more than 100 other drugs.
tramadol interacts with more than 300 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=1147-0,2221-0

Take care.-

Anonymous 4 Feb 2011

maso4169 Are you a medical professional?

Anonymous 4 Feb 2011

Hello,

No I am not.-

Take care.-

Anonymous 4 Feb 2011

maso, sounds like you are like me a good reader & an astute student! I'm almost 65, & still learning by reading everyday! Keep it up!

Anonymous 5 Feb 2011

Thank you, you too... great!

Anonymous 2 Feb 2011

While it maybe ok to mix the two, you need to be aware of the effects of them both. They both effect the central nervous system by slowing it down. So it slows your breathing and reactions down. So use caution especially if you are elderly or not able to get around easily. Do not operate machinery or drive or the like until you know how they may make you feel. It may make you sleepy for example.

Did the same doctor prescribe them both? Always best to be under a doctors supervision especially when dealing with such drugs.

Don't take more than prescribed and don't take more often than prescribed.

Hope this helps,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions